advertisement
Question
Posted by: Daniella | 2008/11/18

Anti Depressant

I am using Venlafaxine anti-depressants (effexor 150) 300 per day. I am also lactating. Should i discontinue use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can't really answer this at a distance, and you should consult your prescribing doctor who presumably has assessed and knows you. If there are strong medical reasons for continuing the Venlafaxine, it may be wiser to discontinue breat-feding. Venlafaxine IS excreted in breast milk, but it doesn't seem clear whether this is significant in its impact on nthe infant, or not. Having a severely depressed mom isnt giood for an infant.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement